# SDR 2025FA0000798

- Difficulty date: November 12, 2025
- Submitted: December 8, 2025
- Operation: General aviation
- Aircraft: N300MF
- Make and model: Doug DC-3C-R-1830-90C
- Aircraft serial: 32961
- Aircraft time: 23,840 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: GL1791B
- Condition: Ruptured
- Location: Zone 700
- Part time: 241 hours, 135 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE LEFT MAIN WAS SEEN DEFLATING WHILE PARKED ON THE RAMP. REMOVED TIRE AND INSPECTED TUBE AND TIRE. TIRE CASING WAS FOUND TO BE IN GOOD CONDITION AND SMOOTH INSIDE. TUBE WAS FOUND TO HAVE A SMALL RUPTURE, WITH NO EVIDENCE OF PENETRATION OR DAMAGE ON THE OUTSIDE OF THE TIRE.
